X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (634) 634
Book / eBook (23) 23
Publication (21) 21
Book Chapter (7) 7
Conference Proceeding (4) 4
Paper (4) 4
Dissertation (2) 2
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (511) 511
mathematics, applied (309) 309
analysis (159) 159
mathematics, general (152) 152
ordered banach space (127) 127
theorems (125) 125
banach space (108) 108
fixed point (108) 108
applications of mathematics (106) 106
applied mathematics (94) 94
ordered banach-spaces (86) 86
mathematical analysis (82) 82
topology (82) 82
partially ordered sets (81) 81
fixed points (76) 76
fixed point theory (69) 69
geometry and topology (69) 69
mathematical and computational biology (69) 69
differential geometry (68) 68
existence (68) 68
banach spaces (67) 67
47h10 (62) 62
algebra (61) 61
metric space (59) 59
operators (58) 58
studies (56) 56
usage (55) 55
mapping (54) 54
operator theory (54) 54
mappings (48) 48
ordered banach spaces (46) 46
fourier analysis (44) 44
boundary value problems (42) 42
econometrics (42) 42
potential theory (42) 42
mathematical theorems (40) 40
optimization (38) 38
metric spaces (37) 37
banach-spaces (36) 36
equations (36) 36
partially ordered set (36) 36
calculus of variations and optimal control; optimization (35) 35
differential equations (34) 34
fixed-points (34) 34
fixed-point theorems (33) 33
functional analysis (32) 32
positive solution (32) 32
54h25 (31) 31
cone (31) 31
nonlinearity (31) 31
existence theorems (30) 30
integral equations (29) 29
research (29) 29
sets (28) 28
spaces (28) 28
common fixed point (27) 27
differential-equations (27) 27
mathematical models (27) 27
uniqueness (27) 27
boundary-value-problems (26) 26
contractions (26) 26
convergence (26) 26
coupled fixed point (25) 25
positive solutions (25) 25
contraction operators (21) 21
metric-spaces (21) 21
ordinary differential equations (21) 21
47h09 (20) 20
approximation (20) 20
maps (20) 20
boundary value problem (19) 19
47h07 (18) 18
fixed point theorem (18) 18
fixed-point theorem (17) 17
mathematical methods in physics (17) 17
ordered metric-spaces (17) 17
mathematics - functional analysis (16) 16
46b40 (15) 15
computer science, interdisciplinary applications (15) 15
cone metric space (15) 15
linear transformations (15) 15
mathematics, interdisciplinary applications (15) 15
geometry (14) 14
order, lattices, ordered algebraic structures (14) 14
ordered algebraic structures (14) 14
ordinary differential-equations (14) 14
article subject (13) 13
calculus of variations and optimal control (13) 13
economics (13) 13
mathematical functions (13) 13
normal cone (13) 13
ordered spaces (13) 13
inequalities (12) 12
lattices (12) 12
ordered vector space (12) 12
partial differential equations (12) 12
semigroups (12) 12
theorem (12) 12
theory of computation (12) 12
vector spaces (12) 12
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of the Australian Mathematical Society, ISSN 1446-7887, 12/2018, Volume 105, Issue 3, pp. 417 - 428
We prove the existence of common fixed points for monotone contractive and monotone nonexpansive semigroups of nonlinear mappings acting in Banach spaces... 
dynamical systems | fixed point | monotone nonexpansive semigroup | common fixed point | semigroup of mappings | contraction | nonexpansive mapping | monotone nonexpansive mapping | differential equations | PARTIALLY ORDERED SETS | MATHEMATICS | nonexpansive mipping | MAPPINGS | MATRIX EQUATIONS
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2009, Volume 2009, Issue 1, pp. 1 - 9
In this manuscript, a class of self-mappings on cone Banach spaces which have at least one fixed point is considered. More precisely, for a closed and convex... 
Mathematical and Computational Biology | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Topology | Differential Geometry | MATHEMATICS | METRIC-SPACES | PARTIALLY ORDERED SETS | Fuzzy sets | Fixed point theory | Set theory | Research | Banach spaces | Mappings (Mathematics) | Studies | Mathematical models
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2015, Volume 429, Issue 2, pp. 833 - 848
The paper establishes a link between the stability of the semigroup e(−Γ+M)t and the spectral radius of Γ−1M in ordered Banach spaces. On the one hand our... 
Ordered Banach space | Exponential stability | Spectral radius | Positive semigroup | MATHEMATICS | EIGENVALUES | MATHEMATICS, APPLIED | INFINITE MATRICES | SYSTEMS | ASYMPTOTICS | CONE METRIC-SPACES | JACOBI MATRICES
Journal Article
Systems & Control Letters, ISSN 0167-6911, 01/2015, Volume 75, pp. 14 - 19
We provide sufficient criteria for the stability of positive linear switched systems on ordered Banach spaces. The switched systems can be generated by... 
Ordered Banach space | Linear positive switched systems | Stability | SEMIGROUPS | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | LYAPUNOV FUNCTIONS | SETS | COMPUTATION | AUTOMATION & CONTROL SYSTEMS
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 04/2018, Volume 29, Issue 2, pp. 535 - 547
We generalize results concerning C0-semigroups on Banach lattices to a setting of ordered Banach spaces. We prove that the generator of a disjointness... 
Disjointness preserving operator | [formula omitted]-semigroup | Ordered Banach space | Pre-Riesz space | Local operator | Regular norm | semigroup
Journal Article
2016, 1st ed. 2016, CMS Books in Mathematics, ISBN 9783319323473, 286
This book gives a coherent account of the theory of Banach spaces and Banach lattices, using the spaces C_0(K) of continuous functions on a locally compact... 
Mathematics | K-theory | Order, Lattices, Ordered Algebraic Structures | Algebraic Topology | K-Theory | Banach lattices | Banach spaces
eBook
by Li, HG and Li, LP and Zheng, JM and Jin, MM
FIXED POINT THEORY AND APPLICATIONS, ISSN 1687-1812, 05/2014, Volume 2014, Issue 1, pp. 122 - 122
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 10
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 01/2019, Volume 40, Issue 2, pp. 163 - 177
In this article, we introduce a faster iteration for finding a fixed point of G-monotone nonexpansive mapping in a uniformly convex Banach space with a... 
G-convex interval | 47H10 | fixed point | directed graph | 47H09 | weak and strong convergence | G-monotone nonexpansive mapping | 54H25 | PARTIAL METRIC-SPACES | MATHEMATICS, APPLIED | FIXED-POINT THEOREMS | PARTIALLY ORDERED SETS | ITERATION PROCESS | CONTRACTIONS | Theorems | Fixed points (mathematics) | Mapping | Graph theory | Iterative methods | Banach space | Convergence
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 15
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 10
In this study, we introduce a class of new generalized parametric nonlinear ordered variational inequality problems and discuss its existence result. Also, we... 
Restricted-accretive | 47J22 | 47J20 | Sensitivity analysis | Variational inequality | Analysis | Mathematics, general | Parametric | Mathematics | 47J05 | Applications of Mathematics | Ordered Banach spaces | MATHEMATICS | MATHEMATICS, APPLIED | Economic models | Banach spaces | Banach space | Portfolio management | Inequality
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2016, Volume 2016, Issue 1, pp. 1 - 11
Journal Article
Journal of Nonlinear and Convex Analysis, ISSN 1345-4773, 2016, Volume 17, Issue 11, pp. 2215 - 2223
In this work, we discuss the existence of solutions to the Fredholm integral equation x(t) = g(t) + integral(1)(0) f(t, s, x(s))ds, in the spaces C(I), L-P(I)... 
Lebesgue measure | Monotone mapping | Integral equations | Fredholm equations | Ishikawa-Krasnoselskii iteration | Nonexpansive mapping | Fixed point | MATHEMATICS | MATHEMATICS, APPLIED | PARTIALLY ORDERED SETS
Journal Article
Optimization, ISSN 0233-1934, 05/2018, Volume 67, Issue 5, pp. 565 - 583
In this paper, we introduce the concept of isotone cones in Banach spaces. Then, we apply the order monotonic property of the metric projection operator to... 
universally inductive poset | Chebyshev isotone cone | partially ordered Banach space | Isotone cone | fixed point | best approximation | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Operators | Continuity | Cones | Banach space
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2014, Volume 259, pp. 43 - 66
We show that a continuous additive positively homogeneous map from a closed not necessarily proper cone in a Banach space onto a Banach space is an open map... 
Bounded continuous right inverse | Cone | Open Mapping Theorem | Banach space | Ordered Banach space | Open mapping theorem | FUNDAMENTAL PROPERTIES | MATHEMATICS | LINEAR-OPERATORS | Mathematics - Functional Analysis
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 11
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2016, Volume 2016, Issue 1, pp. 1 - 9
This paper provides new common fixed point theorems for pairs of multivalued and single-valued mappings operating between ordered Banach spaces. Our results... 
Mathematical and Computational Biology | fixed point theorems | Mathematics | Topology | measure of weak noncompactness | 47H10 | integral inclusions | 47H30 | Analysis | ordered Banach space | Mathematics, general | Applications of Mathematics | Differential Geometry | Theorems | Fixed points (mathematics) | Integrals | Existence theorems | Mapping | Banach space | Inclusions
Journal Article
Optimization, ISSN 0233-1934, 04/2017, Volume 66, Issue 4, pp. 473 - 489
Journal Article
Axioms, ISSN 2075-1680, 11/2019, Volume 8, Issue 4, p. 121
In this paper, we give sufficient conditions to ensure the existence of the best proximity point of monotone relatively nonexpansive mappings defined on... 
partially ordered banach spaces | best proximity point | fixed point | monotone mappings | relatively cyclic nonexpansive mappings
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.